MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD 1 ML SYRINGE LUER SLIP TIP CONVENIENCE PAK; PISTON SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD 1 ML SYRINGE LUER SLIP TIP CONVENIENCE PAK; PISTON SYRINGE
Catalog Number 309701
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that 25 bd 1 ml syringe luer slip tip convenience paks experienced molding defects short shots on barrel.The following information was provided by the initial reporter: material no: 309701, batch no: 0092223.I'm reaching out in regards to what appears to be a molding issue with our 1ml slip tip syringe's.This particular issue is found in the 25 count trays that we order.The defect appears to be a small indentation and is about 0.5 cm in length, it is the same size and shape on every affected syringe that we encounter leading us to believe it could be an error with the molding.
 
Additional Manufacturer Narrative
H.6.Investigation: a device history record review was performed for provided final lot number 0092223 and all applicable sub-assembly lot numbers.The review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this issue, both picture and physical samples were returned for evaluation by our quality engineer team.Through examination of the samples, the barrel cavity of the syringe was observed damaged.The damages appeared to be elongated and indented.It has been determined that the damaged barrels most likely resulted during the bd assembly process; however, and exact point of error has not been identified.See h.10.
 
Event or Problem Description
It was reported that 25 bd 1 ml syringe luer slip tip convenience paks experienced molding defects -short shots on barrel.The following information was provided by the initial reporter: material no: 309701 batch no: 0092223 i'm reaching out in regards to what appears to be a molding issue with our 1ml slip tip syringe's.This particular issue is found in the 25 count trays that we order.The defect appears to be a small indentation and is about 0.5 cm in length, it is the same size and shape on every affected syringe that we encounter leading us to believe it could be an error with the molding.

Brand Name
BD 1 ML SYRINGE LUER SLIP TIP CONVENIENCE PAK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key10962197
Report Number9610847-2020-00397
Device Sequence Number583798
Product Code FMF
UDI-Device Identifier00382903097012
UDI-Public00382903097012
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number309701
Device Lot Number0092223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2020
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1